MAUDE Adverse Event Report: ZIMMER BIOMET, INC. BIOMET HIP SYSTEM MODULAR HEAD; PROSTHETIC, HIP

ZIMMER BIOMET, INC. BIOMET HIP SYSTEM MODULAR HEAD; PROSTHETIC, HIP
Model Number N/A
Medical Device Problem Code Tear, Rip or Hole in Device Packaging (2385)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/19/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).D10: 51-100040 item name tprlc 133 fp type1 pps so 4.0 lot # 6435004 110031314 item name 22.2mm i.D.36mm o.D.Size b bearing lot # 65619275 the device will not be returned for analysis as it¿s location is not known; however, an investigation of the reported event is in progress.Once the investigation is completed, a supplemental medwatch will be submitted.
 
Event or Problem Description
It was reported that there was a hole in the packaging so it was open.There is no additional information available at the time of this report.
 
Event or Problem Description
It was reported that there was a hole in the packaging so a second set of stem, head, and dual mobility liner was opened to assure safety of patient.The procedure was completed with new implants.There is no additional information available at the time of this report.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.Updated: a1 a2 a3 a4 b4 b5 b7 g3 g6 h2 h10.
 
Event or Problem Description
There is no update to the prior event description provided.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections were updated/corrected updated: b4 g3 g6 h2 h6 h11 no product was returned or pictures provided; visual evaluation could not be performed.Review of the device history records identified no deviations or anomalies during manufacturing.Medical records were not provided.A definitive root cause cannot be determined.This complaint cannot be confirmed.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.

Brand Name
BIOMET HIP SYSTEM MODULAR HEAD
Common Device Name
PROSTHETIC, HIP
Manufacturer (Section D)
ZIMMER BIOMET, INC.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer (Section G)
ZIMMER BIOMET, INC.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key19510101
Report Number0001825034-2024-01542
Device Sequence Number14341286
Product Code JDI
UDI-Device Identifier00880304256446
UDI-Public(01)00880304256446(17)280802(10)634430
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
PMA/510(K) Number
K974558
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 09/16/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue Number163651
Device Lot Number634430
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/17/2024
Supplement Date Received by Manufacturer07/12/2024
09/13/2024
Initial Report FDA Received Date06/11/2024
Supplement Report FDA Received Date07/17/2024
09/17/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/02/2018
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
PLEASE SEE H11.
Patient SexFemale
Patient Weight67 KG